Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 8, Number 2

All articles in this issue are freely accessible.

Elliptic integral representation of axially symmetric flows
M. A. Sadowsky and E. Sternberg.
Quart. Appl. Math. 8 (1950), 113-126
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 37425
Studies on two-dimensional transonic flows of a compressible fluid. II
S. Tomotika and K. Tamada.
Quart. Appl. Math. 8 (1950), 127-136
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 36627
A new approach to problems in two dimensional flow
Monroe H. Martin.
Quart. Appl. Math. 8 (1950), 137-150
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 49731
Wall effects in cavity flow. I
G. Birkhoff, M. Plesset and N. Simmons.
Quart. Appl. Math. 8 (1950), 151-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 37671
The Cauchy relations in a molecular theory of elasticity
Ivar Stakgold.
Quart. Appl. Math. 8 (1950), 169-186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 36650
Conduction of heat in composite slabs
J. C. Jaeger.
Quart. Appl. Math. 8 (1950), 187-198
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 36417
An electrical network with varying parameters
C. P. Gadsden.
Quart. Appl. Math. 8 (1950), 199-205
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 36893
A method for obtaining the characteristic equation of a matrix and computing the associated modal columns
Henry E. Fettis.
Quart. Appl. Math. 8 (1950), 206-212
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 37074

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website